Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 25, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 3, 2012, 6:30 PM EDT for Clinton County, Eaton County, Ingham County, Michigan. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2012, 6:30 PM EDT (22:30 UTC)
- Expired
- May 3, 2012, 7:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clinton County, MI, Eaton County, MI, Ingham County, MI
The radar
The Grand Rapids radar (KGRR), 75 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 6:40 PM EDT | HAIL 1 | 5 N Bellevue, MI | |
| May 3, 6:41 PM EDT | HAIL 0.25 | Dimondale, MI | |
| May 3, 6:46 PM EDT | HAIL 0.25 | 5 Sw Lansing, MI | |
| May 3, 6:55 PM EDT | HAIL 0.25 | Charlotte, MI | |
| May 3, 7:00 PM EDT | HAIL 0.25 | Okemos, MI | |
| May 3, 7:00 PM EDT | HAIL 0.75 | Sunfield, MI | |
| May 3, 7:30 PM EDT | HAIL 1.25 | Mason, MI | |
| May 3, 7:34 PM EDT | HAIL 0.25 | Mason, MI | |
| May 3, 7:35 PM EDT | TSTM WND DMG | 5 Sse Lansing, MI | APPROX 10 BY 20 FOOT SECTION OF ROOF RIPPED OFF COMMERCIAL BUILDING...BLOWN ESE. ABOUT 300 YARDS OF POWER POLES ALONG AURELIUS TOPPED TO THE EAST. |
| May 3, 7:35 PM EDT | HAIL 0.88 | Mason, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 2:35 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS53 KGRR 032230
SVRGRR
MIC037-045-065-032330-
/O.NEW.KGRR.SV.W.0025.120503T2230Z-120503T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 PM EDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN...
EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 730 PM EDT
* AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE
STRONGEST STORM WAS LOCATED 7 MILES SOUTH OF GRAND LEDGE..AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANSING... CHARLOTTE... ST. JOHNS...
WEBBERVILLE... WILLIAMSTON... STOCKBRIDGE...
LESLIE... MASON... EATON RAPIDS...
GRAND LEDGE... BELLEVUE... ELSIE...
DEWITT... WHEATFIELD TWP... KINNEVILLE...
EDEN... FITCHBURG... AURELIUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4242 8507 4277 8507 4277 8484 4312 8483
4312 8437 4278 8436 4278 8415 4243 8413
TIME...MOT...LOC 2229Z 257DEG 36KT 4267 8470
WIND...HAIL 60MPH 1.75IN
$$
MEADE1 follow-up statement
604
WWUS53 KGRR 032311
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
711 PM EDT THU MAY 3 2012
MIC037-045-065-032330-
/O.CON.KGRR.SV.W.0025.000000T0000Z-120503T2330Z/
CLINTON MI-EATON MI-INGHAM MI-
711 PM EDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR INGHAM...EATON
AND CLINTON COUNTIES UNTIL 730 PM EDT...
AT 707 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
TWO LINES OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE LINE WAS LOCATED
ALONG A LINE EXTENDING FROM PERRY TO BELLEVUE. ANOTHER LINE WAS
LOCATED FROM SUNFIELD TO ST. JOHNS. BOTH LINES WERE MOVING EAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
LANSING... CHARLOTTE... ST. JOHNS...
WEBBERVILLE... WILLIAMSTON... STOCKBRIDGE...
LESLIE... MASON... EATON RAPIDS...
GRAND LEDGE... BELLEVUE... ELSIE...
DEWITT... WHEATFIELD TWP... KINNEVILLE...
EDEN... FITCHBURG... AURELIUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4242 8507 4277 8507 4277 8484 4312 8483
4312 8437 4278 8436 4278 8415 4243 8413
TIME...MOT...LOC 2308Z 257DEG 36KT 4278 8415 4246 8505
WIND...HAIL 60MPH 1.00IN
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:37 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 3, 3:37 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT THU MAY 3 2012
.SYNOPSIS...
ISSUED AT 336 PM EDT THU MAY 3 2012
A FRONTAL BOUNDARY STRETCHED ACROSS NORTHERN LOWER MICHIGAN WILL
SLOWLY MOVE SOUTH OVER THE NEXT 24 HOURS. SHOWERS AND
THUNDERSTORMS MAY BE SEVERE THIS EVENING ACROSS MUCH OF THE AREA.
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. SHOWERS AND STORMS WILL
DIMINISH FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 336 PM EDT THU MAY 3 2012
FORECAST CONCERNS DEAL WITH CONVECTIVE TRENDS TONIGHT.
SEVERE STORMS ARE ONGOING ACROSS THE CWA. MOST OF THE SVR
STORMS WILL BE OVER THE NRN CWA WHERE SHEAR VALUES AROUND 55KTS
WERE NOTED. SHEAR VALUES DECREASE AS THE EVENING PROGRESSES AND
THE HIGHER SHEAR IS NEVER REALLY PROGD OVER THE SRN CWA. THAT
SAID...SRN LOWER WAS ABLE TO DESTABILIZE SIGNIFICANTLY THIS
AFTERNOON (LI/S NEAR -9C) AND THAT MAY LEAD TO A SVR STORMS LATE
THIS AFTERNOON AND EARLY EVENING.
SIGNIFICANT TRAINING IS OCCURRING OVER THE NW CWA AND FLASH
FLOODING REMAINS A THREAT. AS SUCH NO CHANGES TO THE FLASH FLOOD
WATCH WERE MADE.
MUCH OF THE CONVECTION THIS AFTERNOON WAS KICKED OFF BY A SHORT
WAVE MOVING NEWD ACROSS WISCONSIN. THE SFC LOW ASSOCIATED WITH IT
WILL MOVE ACROSS NRN LWR THIS EVENING AFTER WHICH THE TRAILING
COLD FRONT WILL SINK SOUTH. GFS SHOWS ANOTHER POTENT SHORT WAVE
MOVING ACROSS SRN LWR AFTER 06Z TONIGHT. THIS WILL HELP TO KEEP
THE CONVECTION GOING AND PERHAPS SLOW THE SWD PROGRESSION OF THE
FRONTAL BOUNDARY. THAT BOUNDARY WILL FIND SRN LWR FRIDAY MORNING
AND CHANCES FOR CONVECTION WILL DECREASE FROM NORTH TO SOUTH
DURING THE DAY. AT THIS POINT FRIDAY NIGHT LOOKS DRY...BUT IT/S
POSSIBLE THAT THE FAR SRN CWA MAY SEE A FEW STORMS/SHOWERS EARLY
IN THE EVENING.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 336 PM EDT THU MAY 3 2012
HIGH PRESSURE SHOULD NOSE INTO THE REGION ON SATURDAY...HOWEVER IT
APPEARS TO BE A DIRTY HIGH WITH PLENTY OF LOW LEVEL MOISTURE
LINGERING. IT SHOULD BE A RATHER CLOUDY DAY...WITH A FEW SHOWERS
POSSIBLE. PARTIAL CLEARING SHOULD FINALLY OCCUR LATE SATURDAY NIGHT.
THE MODELS ARE MAINTAINING A MERGE OF THE NORTHERN AND SOUTHERN
STREAMS BY THE END OF THE WEEKEND. THIS RESULTS IN THE FORMATION OF
LOW PRESSURE NEAR STL BY SUNDAY NIGHT. THE LOW HEADS FOR TOL BY
MONDAY NIGHT...SO PCPN WILL BE POSSIBLE OVER SOUTHERN LOWER MI
SUNDAY NIGHT THROUGH MONDAY NIGHT.
THE ACTIVE PATTERN CONTINUES AS THERE WILL BE THE CHANCE OF SHOWERS
AGAIN TUESDAY NIGHT AND WEDNESDAY. AN UPPER LOW NEAR JAMES BAY WILL
PIVOT A SHORT WAVE THROUGH THE GREAT LAKES.
TEMPS WILL BE NEAR NORMAL FOR THE WEEKEND THROUGH TUESDAY. THEN
TEMPS WILL BE BELOW NORMAL BY WEDNESDAY INTO THURSDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 122 PM EDT THU MAY 3 2012
THUNDERSTORMS WILL BE INCREASING IN COVERAGE THROUGH THE AFTERNOON
AND INTO THE EVENING. PEAK ACTIVITY ACROSS SW LOWER MI SHOULD BE
FROM ABOUT 22Z THROUGH 03Z...HOWEVER STORMS COULD LINGER ALL
NIGHT...ESPECIALLY OVER THE SOUTHERN TAF SITES.
MVFR IS EXPECTED TO DEVELOP INTO THE EVENING WITH SOME SCATTERED
IFR LIKELY INTO LATE TONIGHT/EARLY FRI MORNING AS CEILINGS LOWER
IN LIGHT WINDS. HOW WIDESPREAD THE IFR BECOMES IS STILL
UNCERTAIN...BUT WILL BE BETTER DEFINED WITH FUTURE TAF
ISSUANCES.
&&
.MARINE...
ISSUED AT 336 PM EDT THU MAY 3 2012
WEAK PRESSURE GRADIENT WILL RESULT IN LIGHT WINDS THROUGH FRIDAY.
&&
.HYDROLOGY...
ISSUED AT 336 PM EDT THU MAY 3 2012
PWATS NEAR 1.5 INCHES WILL CONTRIBUTE TO HEAVY RAINFALL POTENTIAL
TONIGHT. ONGOING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY
HEAVY RAINFALL IN EXCESS OF AN INCH TONIGHT. THIS MAY LEAD TO
PONDING ON ROADWAYS AS WELL AS RISES ON AREA RIVERS/STREAMS.
SHOWER AND THUNDERSTORM THREAT WILL DIMINISH FROM NORTH TO SOUTH
FRIDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MIZ037>040-043>046-
050>052-056>059-064>067-071>074.
LM...NONE.
&&
SYNOPSIS...93
SHORT TERM...93
LONG TERM...JK
AVIATION...JK
HYDROLOGY...93
MARINE...93Hazardous weather outlook, May 3, 10:10 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1010 AM EDT THU MAY 3 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-041415- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1010 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTHWEST LOWER MICHIGAN. THERE IS A SLIGHT RISK FOR LARGE HAIL AND DAMAGING WINDS. THE MAIN EXPECTED THREATS ARE HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING. THIS COULD ESPECIALLY IMPACT AREA CREEKS AND STREAMS WITH RAPID RISES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY...FRIDAY NIGHT AND AGAIN ON MONDAY. ADDITIONAL MODERATE TO HEAVY RAINFALL WILL OCCUR WITH THESE THUNDERSTORMS AND MAY RESULT IN ADDITIONAL THREATS FOR MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. LMZ844>849-041415- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1010 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BRING HEAVY RAIN AND GUSTY WINDS TO LAKE MICHIGAN. SOME FOG WILL BE POSSIBLE LATE TONIGHT AFTER STORMS CLEAR OUT...WITH VISIBILITIES UNDER ONE MILE AT TIMES LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY...FRIDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 3, 6:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
616 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL VERMONTVILLE 42.63N 85.03W
05/03/2012 M0.50 INCH EATON MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, May 3, 6:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 5 NNW LANSING 42.80N 84.58W
05/03/2012 M54 MPH CLINTON MI ASOS
&&
MKALEMBKLocal storm report, May 3, 6:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
621 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG BELDING 43.10N 85.23W
05/03/2012 IONIA MI AMATEUR RADIO
ROTTEN 5 FOOT ROUND TREE DOWN IN CITY OF BELDING. CORNER
OF IONIA STREET AND M44.
&&
MKALEMBKLocal storm report, May 3, 6:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
624 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 NW BATH 42.84N 84.48W
05/03/2012 E0.25 INCH CLINTON MI TRAINED SPOTTER
0620 PM HAIL 2 NW BATH 42.84N 84.48W
05/03/2012 E0.25 INCH CLINTON MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, May 3, 6:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
626 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 1 W DEWITT 42.84N 84.60W
05/03/2012 M0.50 INCH CLINTON MI COCORAHS
&&
MKALEMBKLocal storm report, May 3, 6:29 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
629 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 2 ESE KENTWOOD 42.89N 85.55W
05/03/2012 E1.25 INCH KENT MI TRAINED SPOTTER
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 1:09 AM EDT | Special Weather Statement | GRR | Muskegon, Oceana | 66 min |
| May 3, 1:42 AM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana | 78 min |
| May 3, 2:55 AM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Lake, Mason, Mecosta and 1 more | 80 min |
| May 3, 4:04 AM EDT | Special Weather Statement | GRR | Clare, Lake, Osceola | 71 min |
| May 3, 4:39 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 66 min |
| May 3, 4:42 AM EDT | Special Weather Statement | GRR | Lake, Mason | 63 min |
| May 3, 5:30 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mecosta, Osceola | 60 min |
| May 3, 5:42 AM EDT | Areal Flood Advisory | GRR | Lake, Mason, Osceola | 10 hr |
| May 3, 6:08 AM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 67 min |
| May 3, 7:10 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 65 min |
| May 3, 8:50 AM EDT | Flash Flood Warning | GRR | Lake | 4 hr |
| May 3, 10:22 AM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 22 hr |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Ingham | 58 hr |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Mason | 5 days |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Osceola | 6 days |
| May 3, 11:54 AM EDT | Special Weather Statement | GRR | Mason | 51 min |
| May 3, 12:26 PM EDT | Special Weather Statement | GRR | Lake | 64 min |
| May 3, 12:37 PM EDT | Flash Flood Warning | GRR | Mason | 6 hr |
| May 3, 12:38 PM EDT | Special Marine Warning | GRR | 41 min | |
| May 3, 12:50 PM EDT | Flash Flood Warning | GRR | Lake | 6 hr |
| May 3, 1:09 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 41 min |
| May 3, 1:23 PM EDT | Severe Thunderstorm Warning | GRR | Lake | 52 min |
| May 3, 1:56 PM EDT | Special Weather Statement | GRR | Newaygo | 19 min |
| May 3, 2:03 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 57 min |
| May 3, 2:57 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 63 min |
| May 3, 3:01 PM EDT | Flash Flood Warning | GRR | Osceola | 5 hr |
| May 3, 3:02 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 43 min |
| May 3, 3:08 PM EDT | Special Marine Warning | GRR | 82 min | |
| May 3, 3:20 PM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Kent, Mecosta, Montcalm and 3 more | 115 min |
| May 3, 3:21 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 54 min |
| May 3, 3:36 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 54 min |
| May 3, 4:16 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 38 min |
| May 3, 4:32 PM EDT | Special Marine Warning | GRR | 59 min | |
| May 3, 4:38 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 52 min |
| May 3, 4:46 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 44 min |
| May 3, 5:13 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Newaygo, Ottawa | 41 min |
| May 3, 5:30 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ionia | 60 min |
| May 3, 5:49 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Kalamazoo | 56 min |
| May 3, 6:21 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 54 min |
| May 3, 6:59 PM EDT | Areal Flood Advisory | GRR | Clinton | 16 hr |
| May 3, 7:01 PM EDT | Special Marine Warning | GRR | 119 min | |
| May 3, 7:30 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 45 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.